COLIMITS OF CROSSED MODULES IN MODIFIED CATEGORIES OF INTEREST


Aytekin A., Emir K.

ELECTRONIC RESEARCH ARCHIVE, vol.28, no.3, pp.1227-1238, 2020 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.3934/era.2020067
  • Title of Journal : ELECTRONIC RESEARCH ARCHIVE
  • Page Numbers: pp.1227-1238

Abstract

In this paper, we give the constructions of the coequalizer and coproduct objects for the category of crossed modules, in a modified category of interest (MCI). In other words, we prove that the corresponding category is finitely cocomplete.